MathSciNet Relay Station
MathSciNet bibliographic data
MR2921920 39B32 (30D35 39B12)
Gao, Lingyun On meromorphic solutions of a type of system of composite functional equations. Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 2, 800–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement